# SDR CALA2024052001513

- Difficulty date: May 16, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N7283
- Make and model: Boeing 737-8
- Aircraft serial: 61857
- Aircraft time: 3,918 hours, 1,427 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LOUD NOISE AND VIBRATION FROM NOSE AREA PASSING 25000FT LOCKED FOR FERRY FLIGHT UNLOCKED FOR TECH UPDATES. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN FOUND FWD ACCESS DOOR LOOSE ON BOTH FWD ENDS. NO PRESSURIZATION ACCOMPLISHED ECRA 5240-02090 FOR FERRY FLIGHT.  ACCOMPLISHED VISUAL INSPECTION OF ACCESS DOOR , SURROUNDING AREA AND HARDWARE , NO DISCREPANCIES FOUND.  READJUSTED DOOR STOP PINS REF. AMM 52-48-31-400-801 AND IPC. 52-48-31-01 , MEASURED A DRAG VALUE OF 0.63. PRESSURIZED AIRCRAFT REF. AMM 05-51-91-790-801 , NO LEAKS NOTED.
